I'm taking lorcet (hydrocodone and acetaminophen) after surgery they make me have vivid nightmares is this normal?

Atypical. But certainly not out of the realm of possibilities. There are lots of other options (tramadol, torodol, etc).
Possible. Never say never. I have had patients report vivid and bad dreams with narcotics. It's not common, but certainly not impossible.

Related Questions

I've been on norco (hydrocodone and acetaminophen) 10/325 for over a year and just had surgery to relieve the pain. Is it okay if I stop?

Wean Off Opiates. Since you've been on the pain meds for such a long time, i recommend that you slowly wean off the meds over a 2-3 week period at least. If you are taking more than 3 tablets daily it may take longer to wean off. The reason is that you are dependent on the medications and abruptly stopping will result in a withdrawal syndrome. To avoid or reduce these symptoms i would recommend the slow wean. Read more...

Had flexor tendon surgery 2 days ago & was prescribed norco (hydrocodone and acetaminophen) 5/325. 1st one I took worked, but now I feel severe nonstop pain, no relief. What can I do?

Speak with Surgeon. Recommend speaking with surgeon to discuss your pain issues. While pain may be normal after surgery, sometimes when pain increases above normal status, then evaluation may be needed to make sure no complications has arisen. He/she should also be able to direct you to adjust your medications as needed. Read more...